# SDR DHL2000803120

- Difficulty date: January 17, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT INBD LOWER SKIN DEFORMED AT XW 5.00.  REMOVED FASTENERS AND AFFECTED AREA, CLEANED TREATED AND PRIMED AREA.  FABRICATED PLATING T/E SRM  57-2-5 . INSTALLED PLATE WITH SOLID RIVETS AND CHERRY MAX PER SRM 51-1-21 PAGE 7.
